# SDR 2008UALA02817

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Rudder
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER DAMAGED ON TRAILING EDGE BY MANLIFT OPERATION, APPROX .25 INCH DEEP BY 6 INCH LONG.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA.  INSTALLED LAY-UP REPAIR.
